Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27



Volume 2013, Issue 678 (May 2013)

Deformation of the O'Grady moduli spaces

Perego, Arvid / Rapagnetta, Antonio

Page 1

Published Online: 01/21/2012

Maximal and reduced Roe algebras of coarsely embeddable spaces

Špakula, Ján / Willett, Rufus

Page 35

Published Online: 03/23/2012

Einstein manifolds and extremal Kähler metrics

LeBrun, Claude

Page 69

Published Online: 02/22/2012

The index of a transverse Dirac-type operator: the case of abelian Molino sheaf

Gorokhovsky, Alexander / Lott, John

Page 125

Published Online: 03/23/2012

Traces on symmetrically normed operator ideals

Sukochev, Fedor / Zanin, Dmitriy

Page 163

Published Online: 03/23/2012

Convergence of the Kähler–Ricci flow on Fano manifolds

Tian, Gang / Zhu, Xiaohua

Page 223

Published Online: 03/23/2012

Comments (0)

Please log in or register to comment.